Finite Sphere Packing and Sphere Covering.

J.M. Wills; Fejes G. Tóth; P. Gritzmann

Discrete & computational geometry (1989)

  • Volume: 4, Issue: 1, page 19-40
  • ISSN: 0179-5376; 1432-0444/e

How to cite


Wills, J.M., Tóth, Fejes G., and Gritzmann, P.. "Finite Sphere Packing and Sphere Covering.." Discrete & computational geometry 4.1 (1989): 19-40. <>.

author = {Wills, J.M., Tóth, Fejes G., Gritzmann, P.},
journal = {Discrete & computational geometry},
keywords = {packing and covering with spheres; convex body; density},
number = {1},
pages = {19-40},
title = {Finite Sphere Packing and Sphere Covering.},
url = {},
volume = {4},
year = {1989},

AU - Wills, J.M.
AU - Tóth, Fejes G.
AU - Gritzmann, P.
TI - Finite Sphere Packing and Sphere Covering.
JO - Discrete & computational geometry
PY - 1989
VL - 4
IS - 1
SP - 19
EP - 40
KW - packing and covering with spheres; convex body; density
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.